# SDR AALA202512022576

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 33,433 hours, 16,369 cycles
- Engine: Cfmint CFM565B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Actuator
- Part number: 3017763060
- Part serial: YG488945E
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 35,453 hours, 15,647 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON REACHING CRUISING ALTITUDE, THERE WERE AT LEAST TWO AUDIBLE THUMPS FOLLOWED BY ENGINE 2 STALL ECAM. ECAM RESOLVED ITSELF, REAPPEARED BRIEFLY, THEN RESOLVED ITSELF A SECOND TIME. ENGINE PARAMETERS WERE NORMAL. MAINTENANCE REPLACED THE #2 ENGINE INLET PRESSURE BLEED CHECK VALVE 10HA (AALA202512023410) AND THE VBV BALL SCREW ACTUATOR (AALA202512022576). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
